# SDR VTZA96443

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Condition: Failure
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6266 - IAD-BTV - DURING CRUISE, AN UNSCHEDULED LANDING DUE TO RIGHT IVERTER FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT INVERTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
